Follow
Ram Murty
Ram Murty
Verified email at mast.queensu.ca - Homepage
Title
Cited by
Cited by
Year
Problems in analytic number theory
USR Murty
Springer Science & Business Media, 2007
4692007
Problems in algebraic number theory
MR Murty, J Esmonde
Springer Science & Business Media, 2005
2752005
Ramanujan graphs
MR Murty
Journal-Ramanujan Mathematical Society 18 (1), 33-52, 2003
2302003
Non-vanishing of L-functions and applications
MR Murty, VK Murty
Springer Science & Business Media, 2012
2262012
An introduction to sieve methods and their applications
AC Cojocaru, MR Murty
Cambridge University Press, 2005
2252005
A remark on Artin's conjecture
R Gupta, MR Murty
Inventiones mathematicae 78 (1), 127-130, 1984
2021984
Mean values of derivatives of modular L-series
MR Murty, VK Murty
Annals of Mathematics 133 (3), 447-475, 1991
1741991
Oscillations of Fourier coefficients of modular forms
MR Murty
Mathematische Annalen 262, 431-446, 1983
1491983
Artin’s conjecture for primitive roots
MR Murty
The Mathematical Intelligencer 10 (4), 59-67, 1988
1401988
Modular forms and the Chebotarev density theorem
MR Murty, VK Murty, N Saradha
American Journal of Mathematics 110 (2), 253-281, 1988
1391988
On Artin's conjecture
MR Murty
Journal of Number Theory 16 (2), 147-168, 1983
1261983
Sudoku squares and chromatic polynomials
AM Herzberg, MR Murty
Notices of the AMS 54 (6), 708-717, 2007
1222007
Primitive points on elliptic curves
R Gupta, M Ram Murty
Compositio mathematica 58 (1), 13-44, 1986
1141986
On the distribution of supersingular primes
E Fouvry, MR Murty
Canadian Journal of Mathematics 48 (1), 81-104, 1996
1131996
On the order of a (mod p)
P Erdös, MR Murty
CRM Proceedings and Lecture Notes 19, 87-97, 1999
1031999
Introduction to -adic Analytic Number Theory
MR Murty
American Mathematical Soc., 2009
952009
Transcendental values of the digamma function
MR Murty, N Saradha
Journal of Number Theory 125 (2), 298-318, 2007
952007
Lectures on automorphic L-functions
JW Cogdell, HH Kim, MR Murty
American Mathematical Soc., 2004
852004
Selberg’s conjectures and Artin L-functions
MR Murty
Bull. Amer. Math. Soc.(NS) 31, 1994
851994
Transcendental numbers
MR Murty, P Rath
Springer, 2014
792014
The system can't perform the operation now. Try again later.
Articles 1–20